MathSciNet Relay Station
MathSciNet bibliographic data
MR2653275 53C44 (32J27 53C21 53C55)
Gu, HuiLing; Zhang, ZhuHong An extension of Mok's theorem on the generalized Frankel conjecture. Sci. China Math. 53 (2010), no. 5, 1253–1264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement